# SDR ZZDA2007203

- Difficulty date: June 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL TIE STRAP ON LONG 23L HAS CORROSION FROM STA 1002 - 1033.  INSTALLED INTERNAL TIE STRAP ON LONGERON 23L FROM STA 1002 TO STA 1003 IAW B717 SRM 51-41-05.
